# SDR SWAA2025042225653

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 27,785 hours, 13,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES FOUND DEAD ON POST DOCK 5 SECTIONS OUT<[01] R&R'D 5 EMERGENCY BATTERIES IAW AMM 33-51-06;[02] VERIFIED R&R'D 5 EMERGENCY BATTERIES IAW AMM 33-51-06
